Blepharospasm Bulletin Board

Blepharospasms Following Surgery?
  Archive
Posted by: PattiA
12/02/2003, 14:49:49


Has anyone's blepharospasms originated shortly after having undergone some kind of surgery? This happened to me a month or so after abdominal surgery. The only connection that has been suggested is to a nausea medication (Reglan) that I was given for a brief time in the hospital. Has this happened to anyone else? Thanks. Patti in Houston



| |   Current page

Replies to this message


Re: Blepharospasms Following Surgery?
Re: Blepharospasms Following Surgery? -- PattiA Top of thread Archive
Posted by: Virginia in AL
12/02/2003, 16:09:20


I had wondered about the possiblity in my case. I had back surgery and was given nausea medication at that time. I'm not really convinced, though, because the BEB came on gradually after that and I can't actually pinpoint the time that my symptoms started. It wasn't until 2 years later that the symptoms were bad enough for me to seek treatment.



| | Where am I? Original message Top of thread Current page
Re: Blepharospasms Following Surgery?
Re: Blepharospasms Following Surgery? -- PattiA Top of thread Archive
Posted by: Delaine Inman TN State Coordinator
12/02/2003, 16:40:47


I had not had surgery or Reglan, but have been told by several neurologist at our support group that they see many cases of BEB after Reglan and told us never to take it.



| | Where am I? Original message Top of thread Current page
Re: Blepharospasms Following Surgery?
Re: Blepharospasms Following Surgery? -- PattiA Top of thread Archive
Posted by: Mary, upstate NY
12/02/2003, 21:19:07


Patti - Have you seen this list of drugs that may cause dystonia? http://www.mdvu.org/library/disease/dystonia/dys_mdmc.html
Mary



| | Where am I? Original message Top of thread Current page